# SDR SWAA2022101950812

- Difficulty date: September 30, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 26,784 hours, 12,542 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CRACKED AT STA 312 ABOVE FWD ENTRY DOOR CUTOUT. FRAME IS CRACKED AT STA 312 LBL 32 ABOVE FWD ENTRY DOOR CUTOUT AT STR 5L. / [01] DUPLICATE DISCREPANCY; DAMAGE WILL BE REPAIRED ON CUSTOMER CARD TTG8Q00F37ZN;[02] VERIFIED FAULT COMPLETE
